# SDR SIMA20150324001

- Difficulty date: March 24, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 40,192 hours, 33,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  LUBED MAIN DOOR EXTERNAL HANDLE.  MAIN CABIN DOOR HANDLE, 30 LBS FORCE TO ACTUATE.  OPERATIONS CHECKED OK IAW AMM 52 18 00.
